Currently taking Lisinopril-10mg. along with Carvedilol, Plavix, Aspirin and Simvastatin. Have dizziness, shoulder pain, nausea, stomach pain, etc. Was prescribed to me after I had a heart attack back in September 2009. Consider to switch to another ACE inhibitor. What do you think are ACE inhibitors with less side effects such as the above listed? Thanks
27 Feb 2011
You may be best try an ARB - an angiotensin receptor blocker.
ARBs are similar to ACE inhibitors and are often used for the treatment of hypertension where the patient is intolerant of ACE inhibitor therapy.
Examples of ARBs include losartan, irbesartan, olmesartan, candesartan, and telmisartan.
Talk with your doctor for more information.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Heart attack 27 days ago. Medicines coreg, plavix, lisinopril, warfarin, simvastatin. Now have itching covering entire body, why?
1 answer • 30 Oct 2010
Is it possible? or the patient should continua on it's medication ?
1 answer • 20 Oct 2011
IMDUR 30 started after chest pain on Jan 9th.Vague pain continue till 30th jan 13.What dose it mean ?
1 answer • 30 Jan 2013
My husband is taking Carvedilol, Lisinopril and Spironolactone. I am concerned about the side effects of taking so many medicines. He is also taking ...
3 answers • 6 Sep 2013
I am taking amlodipine carvedilol glipizide lisinopril omeprazole simvastatin probenicid hytrin plaquenil and low dose aspirin
2 answers • 25 Apr 2014